Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have a yeast infection and a uti at the er last night the gave me a script fot monistat.. it syas on the box to consult a dr.. i know an er doc prescribed it but sometimes they to get too busy to check stuff... i was reading online n that you shouldnt take it 1st tri? adivce please! I am 5 weeks

 
JrsMommy07

Asked by JrsMommy07 at 8:58 PM on Feb. 19, 2009 in Pregnancy

Level 10 (419 Credits)
This question is closed.
Answers (7)
  • I hear its okay to use you just cant use the one day tratments its has to be the 3 day or more ones. because the one day is to strong. Good luck hope you feel better.
    Tris_09

    Answer by Tris_09 at 10:56 PM on Feb. 19, 2009

  • its perfectly fine just to stick the wand too far up :p
    aliciatron

    Answer by aliciatron at 9:01 PM on Feb. 19, 2009

  • when i was pregnant with my dd 11 years ago i got the yeasty bestie and was horrifide it was my first and only i called my doc and said i have a disese he looked and said nope a yeast infc. i got prscibed the same thing. i took it and was back to normal in about 8 days.. only down fall no sex till it was gone. and no harm to baby.
    Anonymous

    Answer by Anonymous at 9:02 PM on Feb. 19, 2009

  • Every kind of medication has to say that on the label. an er doctor or not, he still knows what he is doing. hehe. and for future reference, you can always ask the pharmacist when you pick up your prescription. you will be fine.
    xburtonchickx

    Answer by xburtonchickx at 9:05 PM on Feb. 19, 2009

  • wow that just answered my question iam exactly 5 weeks and i just took the same monistat i hope it didnt do anything but i its just fine!!
    Reneemommy

    Answer by Reneemommy at 9:25 PM on Feb. 19, 2009

  • i would get a hold of your ob and ask them for the pill any time i have had yeast infections they would give me a one time pill thing too take sense i was pregnant
    Anonymous

    Answer by Anonymous at 9:33 PM on Feb. 19, 2009

  • You are urged not to take oral meds for yeast infections during pregnancy but the creams are fine
    Lovemybabies885

    Answer by Lovemybabies885 at 10:45 PM on Feb. 19, 2009